# SDR UALA2010062102156

- Difficulty date: June 18, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, ELECTRICAL WIRE BUNDLE INSULATION CHAFING ANOTHER WIRE BUNDLE AT PANEL 437ELX.  APPLIED PROTECTIVE COVERING AS REQUIRED AND SECURED BUNDLE.  NO EVIDENCE OF WIRES CHAFE NOTED.  ACP'D ON NON ROUTINE 27458 BY MECH AND INSP QC.
